From Friendswood, Texas, USA:
I've had type 1 for nine years and have severe neuropathy in my legs and feet. It feels like I'm walking on broken glass....shooting, stabbing pains in my legs and feet. My doctor prescribed Lyrica and it's been a godsend. I take 75 mg three times a day, but it wears off too soon. I will discuss this with my endocrinologist, but I was wondering what your opinions were. Should I take the Lyrica more often or should I be on a higher dose? Are there any other drugs or anything else that might help me?
Please talk to your physician about adjusting the dose. In addition, it is very important to aim for good blood sugar control.
|Return to the Top of This Page|
Last Updated: Tuesday April 06, 2010 15:10:16
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.